×

zbMATH — the first resource for mathematics

Found 340 Documents (Results 1–100)

100
MathJax
Probability Theory and Stochastic Modelling 90. New York, NY: Springer (ISBN 978-1-4939-8833-4/hbk; 978-1-4939-8835-8/ebook). xiv, 234 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI
Hallin, Marc (ed.) et al., Mathematical statistics and limit theorems. Festschrift in honour of Paul Deheuvels. Selected papers based on the presentations at the conference on the occasion of his 65th birthday, Paris, France, June 20–21, 2013. Cham: Springer (ISBN 978-3-319-12441-4/hbk; 978-3-319-12442-1/ebook). 41-66 (2015).
Reviewer: Reviewer (Berlin)
MSC:  60F17 60F05 60J75 62M05 62M09
PDF BibTeX XML Cite
Full Text: DOI
Ammari, Habib (ed.) et al., Mathematical and statistical methods for imaging. NIMS thematic workshop, Inha University, Incheon, Korea, August 10–13, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5289-7/pbk). Contemporary Mathematics 548, 101-127 (2011).
Reviewer: Reviewer (Berlin)
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software